Homomorphism and anti-homomorphism in interval valued fuzzy soft subhemirings of a hemiring

  • N. Anitha
  • V. Lambodharan

Abstract

In this paper, we study some of the properties of interval valued fuzzy softsubhemiring of a hemiring under homomorphism and antihomomorphism and also, we generalize the existing results.

Published
Nov 26, 2017
How to Cite
ANITHA, N.; LAMBODHARAN, V.. Homomorphism and anti-homomorphism in interval valued fuzzy soft subhemirings of a hemiring. Nonlinear Studies, [S.l.], v. 24, n. 4, p. 945-950, nov. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1619>. Date accessed: 15 dec. 2017.